|not high cd 4 whit haart
May 19, 2010
e begin terapy two years ago whit 250 cd 4, i take efavirenz , lamivudina, abacavir...alwasys no viralod, undect...cd 4 grow up 320 270 300 370 270 300 . they don t grow up high , my doctor want change efavirenz whit reyataz..what do you advice...
| Response from Dr. McGovern
Some patients don't have a large increase in T cells if they are over 50 years old. Another cause I have seen is if you have liver disease also. Your CD4 gain may be slower than others. I would be certain to ask if you have been checked for HBV and HCV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Shingles?
- Anal Warts After Blowjob Worried I Have HIV
- Blood In Semen After Sucking Penis Worried I Have HIV
- Groin Pain After Breast Sucking Worried I Have HIV
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.